# SDR IPXA2019022739325

- Difficulty date: February 22, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Broken
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRH WING WINGLET FWD ATTACHMENT FITTING TO WEB ATTACH ANGLE BROKENREMOVED AND REPLACED RIB AT RH WINGLET PER MD-11 SRM 51-33-01
